Skip to Content

Does Fetzima give you severe abdominal pain?

Responses (1)

masso 17 Mar 2014

Anything you might considered severe must be looked into, now it is not listed as a side effect as such, but again the word severe concerns me and I would recommend a visit to the ER, better safe than sorry.

https://www.drugs.com/sfx/fetzima-side-effects.html

tinyceleste 7 May 2014

Nasso, that was March; this is May. Slow on my emails lately,
but I want to report that since increasing from 40 mg. to 80 mg. and then a few weeks ago to 100 mg. of Fetzina,
I too have had very odd, unusual-for-me,
stomach and side pains.

Also, since last I posted on this drug, soon after I switched from 80 to 100 mg., I've also had sweats, dizziness, have fallen in the street, wobbliness, insomnia and fairly severe back-of-head-aches. So as of this morning, I have tapered off. ( I left a msg from my psychiatrist.) These side effects have all gone.

Fetzima is not the worst drug I have ever taken for depression,
but since it is such a new drug, I think it is good that we let others on the same drug know our symptoms/side effects. Thanks all for being here.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Should I try Cymbalta?

Posted 16 Jan 2015 6 answers

Severe depression. Help!?

Posted 29 Jan 2016 6 answers